# SDR VNAA2018041799907

- Difficulty date: April 14, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 33,728 hours, 33,569 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 625.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ATTACHED TO THE INTERCOSTAL AT STRINGER 14L AND BS 625.3 IS CRACKED IN THE RADIUS.  REPLACED THE ANGLE.
